# SDR DALA2020112403860

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 76,711 hours, 23,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT UPPER L4, AFT GALLEY OVERHEAD AND LOWER R4 ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE REPLACED EMERGENCY LIGHTING BATTERY P10/F1.  SYSTEM OPERATION IS NORMAL.
